# SDR MASA2011101063834

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 15,913 hours, 13,017 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL CASTERING ON LDG AND T/O.  R2 BOTH NLG WHEEL ASSEMBLIES AND LUBED THE NLG GEAR.
